Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 43, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 22, 2024, 8:49 PM EDT for Hunterdon County, Warren County, New Jersey. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2024, 8:49 PM EDT (00:49 UTC)
- Expired
- Jun 22, 2024, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hunterdon County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:50 PM EDT | HAIL 1 | 2 Nnw Alpha, NJ | Hail estimated up to the size of quarters in the Valley View neighborhood of Phillipsburg. Time estimated from radar. |
| Jun 22, 8:54 PM EDT | TSTM WND DMG | 2 Nne Alpha, NJ | Downed tree on US 22 westbound East of CR 519/Saint James St/Uniontown Rd in Pohatcong Twp. All lanes closed. Time estimated from radar. |
| Jun 22, 8:55 PM EDT | TSTM WND DMG | 2 Sw Stewartsville, NJ | Several trees and wires down near Greenwich Township, NJ. Time estimated from radar. |
| Jun 22, 9:05 PM EDT | TSTM WND DMG | Stewartsville, NJ | Report of roofs blown off of sheds in Stewartsville. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted.
572
WUUS51 KPHI 230049
SVRPHI
NJC019-041-230115-
/O.NEW.KPHI.SV.W.0043.240623T0049Z-240623T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
849 PM EDT Sat Jun 22 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Hunterdon County in northwestern New Jersey...
Southwestern Warren County in northwestern New Jersey...
* Until 915 PM EDT.
* At 849 PM EDT, a severe thunderstorm was located over Bloomsbury,
or near Easton, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Washington, Alpha, Hampton, Bloomsbury, Brass Castle, Pleasant
Valley, and Phillipsburg.
This includes Interstate 78 in New Jersey between mile markers 2 and
12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 7517 4073 7517 4077 7498 4061 7498
TIME...MOT...LOC 0049Z 269DEG 12KT 4069 7511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AKL3 follow-up statements
796
WUUS51 KPHI 230051 CCA
SVRPHI
NJC019-041-230115-
/O.COR.KPHI.SV.W.0043.240623T0049Z-240623T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
851 PM EDT Sat Jun 22 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Hunterdon County in northwestern New Jersey...
Southwestern Warren County in northwestern New Jersey...
* Until 915 PM EDT.
* At 850 PM EDT, a severe thunderstorm was located over Bloomsbury,
or near Easton, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Washington, Alpha, Hampton, Bloomsbury, Brass Castle, Pleasant
Valley, and Phillipsburg.
This includes Interstate 78 in New Jersey between mile markers 2 and
12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 7517 4073 7517 4077 7498 4061 7498
TIME...MOT...LOC 0050Z 269DEG 12KT 4069 7511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AKL251
WWUS51 KPHI 230102
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
902 PM EDT Sat Jun 22 2024
NJC019-041-230115-
/O.CON.KPHI.SV.W.0043.000000T0000Z-240623T0115Z/
Hunterdon NJ-Warren NJ-
902 PM EDT Sat Jun 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN HUNTERDON AND SOUTHWESTERN WARREN COUNTIES...
At 902 PM EDT, a severe thunderstorm was located over Bloomsbury, or
8 miles east of Easton, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Washington, Alpha, Hampton, Bloomsbury, Brass Castle, Pleasant
Valley, and Phillipsburg.
This includes Interstate 78 in New Jersey between mile markers 2 and
12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 7517 4073 7517 4077 7498 4061 7498
TIME...MOT...LOC 0102Z 269DEG 12KT 4069 7506
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AKL502 WWUS51 KPHI 230109 SVSPHI Severe Weather Statement National Weather Service Mount Holly NJ 909 PM EDT Sat Jun 22 2024 NJC019-041-230119- /O.EXP.KPHI.SV.W.0043.000000T0000Z-240623T0115Z/ Hunterdon NJ-Warren NJ- 909 PM EDT Sat Jun 22 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUNTERDON AND SOUTHWESTERN WARREN COUNTIES WILL EXPIRE AT 915 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. LAT...LON 4065 7517 4073 7517 4077 7498 4061 7498 TIME...MOT...LOC 0109Z 269DEG 12KT 4069 7503 $$ AKL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:53 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 22, 6:53 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
653 PM EDT Sat Jun 22 2024
.SYNOPSIS...
High pressure remains anchored offshore through Sunday. A cold
front comes through later Sunday, moving offshore by Monday
morning. High pressure settles in for the early part of the week
before another cold front moves in for the middle of the week.
High pressure returns for the end of next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 650 PM, an earlier cluster of convection in portions of
northeastern New Jersey has sent an outflow boundary south and
westward. Given southwesterly synoptic flow into this boundary,
some new convective development has been occurring across parts
of northern New Jersey. Some additional storms are just to our
west. Cannot rule out some additional storms also initiating
along some outflow boundaries that are present. Made some
adjustments to the PoPs based on radar trends so far. The
convection and associated outflows are making the hourly
temperatures a challenge, as significant cooling has occurred in
the wake of them. Areas unaffected by the outflow or convection
are still experiencing excessive heat. Tried to adjust the
hourly temperature, dew point and wind grids to account for the
outflows thus far. Given still ample instability but low shear,
convective cores that quickly develop will be capable of
producing localized damaging downburst wind gusts for a while
longer.
Otherwise, temperatures will only cool off tonight into the low to
mid 70s with upper 70s across the urban corridor and Delmarva.
Meanwhile, dew points will remain in the 70s as well, keeping it
muggy tonight.
Oppressively hot and humid conditions remain for Sunday. Excessive
Heat Warnings were posted earlier for the urban corridor and parts
of the NJ Coastal Plain as heat indices of 105-110 are expected.
These conditions combined with the nearly week long stretch of heat,
are going to result in dangerous conditions outside for Sunday as
the effects of heat stress on the body can be cumulative. Time
outside should be limited and if you are out and about, drink plenty
of water!
With such a hot and humid airmass in place, and an approaching cold
front, there will be the chance for some severe weather. Lift will
be aided with a shortwave and pre-frontal trough coming into a moist
and unstable airmass. Deep layer shear of 30-40 kt and moderate
instability (1000-2000 J/kg of SBCAPE) will support the development
of thunderstorms capable of producing damaging wind gusts. The SPC
has updated the Day2 outlook to place much of our CWA in a Slight
risk (N/W) and Marginal risk for the shore and most of our Delmarva
area. The limiting factor is the better shear will be located
further north but still think there is sufficient shear to support
some strong to severe thunderstorms. Not overly concerned with the
flooding potential at the moment as storm motion should be steady,
though with PWATs pushing 2 inches, any thunderstorms will produce
heavy rain capable of dropping an inch or two of rain quickly.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
The cold front comes through on Sunday Night/Monday morning, knocking
down dew points a good 15 degrees or so. It will feel much more
comfortable on Monday with dew points back into the 50s and temperatures
getting into the mid to upper 80s. Monday looks unsettled though
as a series of shortwaves rotate around the base of the trough
passing by to the north. This will result in a some scattered
showers and thunderstorms, though the severe potential looks much
lower compared to Sunday. Any showers/thunderstorms will dissipate
after sunset, and it should be a quiet night overall as high pressure
moves in. Temperatures on Monday Night will get down into the 60s.
Tuesday is expected to be dry and hot as a short wave ridge traverses
the region. Temperatures are forecast to climb back into the 90s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Overview: Above normal temperatures will continue for the long-
term, however most of the week with the exception of Wednesday
will not be as oppressive as the heat this weekend.
High temperatures through most of the extended look to be in
the upper 80s/low 90s. The exception being Wednesday, as high
pressure moves offshore resulting in a southerly flow and warm
air advection. For much of the region, this will lead to
widespread 90s (with the exception of the higher terrain in the
Poconos and NW NJ and the immediate coast). May need a Heat
Advisory for some areas (especially the urban corridor), but
want to get through the current heat event before moving on to
Wednesday.
The main rain chances are Wednesday into Thursday as a cold
front approaches and again late in the week (at this point looks
like Saturday or later) as another cold front starts to approach.
Unlike the Sunday event, flooding looks like it could be more of
a concern with the Wednesday system as the front looks to be a
little on the slower side, and we will have a very warm and
moist airmass in place. With such a warm and moist airmass in
place, cannot rule out some stronger thunderstorms as well
especially a downburst/strong wind potential.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR. A few showers and thunderstorms around through at
least this evening mainly north and west of KPHL. Localized fog
possible late. Southwest winds 5-10 knots, becoming locally light
and variable. Moderate confidence.
Sunday...Some showers and thunderstorms in the afternoon will result
in times of local sub-VFR conditions and gusty winds. Southwest
winds increasing to 10-15 knots with gusts 20-25 knots. Moderate
confidence.
Outlook...
Sunday night...Restrictions likely with showers and thunderstorms
(60-80%).
Monday...Mainly VFR. Restrictions possible with a chance of
showers/thunderstorms (30-40%) the first half of the day.
Monday night...VFR.
Tuesday...VFR.
Wednesday into Thursday...Sub-VFR conditions possible (40-50%)
in the afternoon and overnight with showers and thunderstorms.
&&
.MARINE...
No headlines expected through tonight. Seas 3 feet will begin to
build into early Sunday morning. For Sunday, a SCA goes into effect
at 8 AM as winds and seas will build to the low-end of SCA criteria.
Some showers/storms develop late in the afternoon and continue
Sunday night.
Outlook...
Sunday night...SCA conditions are expected on the ocean waters. S to
SW winds gusting up to 25 to 30 kts. Seas 4 to 7 ft. Showers and
thunderstorms likely.
Monday...Winds are expected to relax, but a residual swell will
remain. SCA conditions are possible. W winds 10 to 15 kts with gusts
up to 20 kts. Seas 4 to 5 ft. A chance of showers and thunderstorms.
Monday night...NW winds 5 to 10 kts. Seas 3 to 4 ft.
Tuesday...W winds 5 to 10 kts, becoming S in the afternoon. Seas 2
to 3 ft.
Wednesday...No marine headlines expected.
Wednesday night into Thursday...Wave heights may get close to 5
feet and gusts close to 25 kt on the Atlantic Coastal Waters.
Rip Currents...
Sunday...With south winds 15 to 25 mph, breaking waves in the 3
to 5 foot range, and a 5 to 7 second wave period, we are
running with a HIGH risk for the development of rip currents for
Cape May/Atlantic/Ocean County and a MODERATE risk for Monmouth
and Sussex, DE beaches. Low tide is mainly in the mid
afternoon.
Monday...Winds relax a bit and back offshore, but wave periods
are forecast to increase. This said, with west winds 10 to 15
mph (maybe some gusts up to 20 mph across the northern beaches),
breaking waves in the 2 to 4 feet range, and a 6 to 8 second
wave period, we are running with a HIGH risk for the
development of rip currents everywhere. Low tide is mainly in
the mid to late afternoon.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Record high temperatures Sunday.
Location Record High (6/23)
Philadelphia, PA 97/1888
Allentown, PA 95/1965
Reading, PA 96/1908
Mount Pocono, PA 90/1908
Trenton, NJ 97/1894
AC Airport, NJ 98/1988
AC Marina, NJ 91/1909
Wilmington, DE 100/1894
Georgetown, DE 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Sunday for PAZ070-071-
102-104-106.
Heat Advisory until 8 PM EDT Sunday for PAZ054-055-060>062-101-
103-105.
NJ...Excessive Heat Warning until 8 PM EDT Sunday for NJZ010-012-
013-015>020-027.
Heat Advisory from 6 AM to 8 PM EDT Sunday for NJZ014-021>026.
High Risk for Rip Currents from Tuesday morning through Tuesday
evening for NJZ014-024>026.
Heat Advisory until 8 PM EDT Sunday for NJZ001-007>009.
High Risk for Rip Currents from Monday morning through Monday
evening for NJZ024>026.
DE...Excessive Heat Warning until 8 PM EDT Sunday for DEZ001.
Heat Advisory from 6 AM to 8 PM EDT Sunday for DEZ002>004.
High Risk for Rip Currents from Tuesday morning through Tuesday
evening for DEZ004.
MD...Heat Advisory from 6 AM to 8 PM EDT Sunday for MDZ012-015-019-
020.
MARINE...Small Craft Advisory from 8 AM Sunday to 6 PM EDT Monday for
ANZ450>455.
&&
SYNOPSIS...Hoeflich/Johnson
NEAR TERM...Gorse/OHara
SHORT TERM...Hoeflich/Kruzdlo
LONG TERM...Hoeflich/Johnson
AVIATION...Gorse/Hoeflich/Johnson/MJL/OHara
MARINE...Hoeflich/Johnson/MJL/OHara
CLIMATE...PHIIn the hours before
Local storm report, Jun 22, 6:11 PM EDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
611 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Dmg 1 N Somerville 40.58N 74.62W
06/22/2024 Somerset NJ 911 Call Center
Multiple reports of trees and wires down in
the Somerville, Manville, and Bridgewater
Areas. Time estimated from radar.
&&
SJLocal storm report, Jun 22, 6:17 PM EDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
617 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Tstm Wnd Dmg 1 NNE Bound Brook 40.58N 74.52W
06/22/2024 Somerset NJ 911 Call Center
Multiple reports of trees down in Middlesex
Borough on the Somerset County side. Time
estimated from radar.
&&
SJLocal storm report, Jun 22, 6:25 PM EDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
625 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg 1 ESE Atlantic Highland 40.41N 74.03W
06/22/2024 Monmouth NJ 911 Call Center
Numerous trees blown down across NE Monmouth
County from Port Monmouth to the Highlands.
Time estimated from radar.
&&
SJLocal storm report, Jun 22, 6:43 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
643 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM Tstm Wnd Dmg 1 NW Hampton Twp 41.11N 74.77W
06/22/2024 Sussex NJ Fire Dept/Rescue
Tree down on wires along Branchville-Lawson
Road. Time estimated from radar.
0250 PM Hail Raritan 40.57N 74.64W
06/22/2024 M0.25 Inch Somerset NJ Trained Spotter
Pea size hail.
0310 PM Hail 2 N Bridgewater 40.61N 74.63W
06/22/2024 M0.25 Inch Somerset NJ Cocorahs
Pea size hail.
0310 PM Tstm Wnd Dmg 1 N Somerville 40.58N 74.62W
06/22/2024 Somerset NJ 911 Call Center
Multiple reports of trees and wires down in
the Somerville, Manville, and Bridgewater
Areas. Time estimated from radar.
0320 PM Tstm Wnd Dmg 1 NNE Bound Brook 40.58N 74.52W
06/22/2024 Somerset NJ 911 Call Center
Multiple reports of trees down in Middlesex
Borough on the Somerset County side. Time
estimated from radar.
0408 PM Tstm Wnd Dmg 1 NW Red Bank 40.37N 74.08W
06/22/2024 Monmouth NJ Public
Report from mPING: 1-inch tree limbs broken.
0412 PM Tstm Wnd Gst Sandy Hook 40.47N 74.01W
06/22/2024 M62 MPH Monmouth NJ Other Federal
A 62 mph thunderstorm wind gust measured at
the Sandy Hook NOS weather station.
0416 PM Tstm Wnd Dmg 2 NE Monmouth Hills 40.43N 73.99W
06/22/2024 Monmouth NJ Public
Report from mPING: Trees uprooted or
snapped.
0425 PM Tstm Wnd Dmg 1 ESE Atlantic Highland 40.41N 74.03W
06/22/2024 Monmouth NJ 911 Call Center
Numerous trees blown down across NE Monmouth
County from Port Monmouth to the Highlands.
Time estimated from radar.
&&Local storm report, Jun 22, 7:26 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
726 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail Wharton 40.90N 74.58W
06/22/2024 E0.50 Inch Morris NJ Public
&&
GorseLocal storm report, Jun 22, 7:30 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
730 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail 1 N Wharton 40.91N 74.58W
06/22/2024 E0.50 Inch Morris NJ Trained Spotter
&&
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:55 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| Jun 23, 3:16 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Ocean | 17 hr |
| Jun 23, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 42 min |
| Jun 23, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 53 min |
| Jun 23, 5:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 23, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 49 min |
| Jun 23, 6:03 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 42 min |
| Jun 23, 6:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 1 more | 58 min |
| Jun 23, 6:35 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jun 23, 6:36 PM EDT | Special Marine Warning | PHI | 114 min | |
| Jun 23, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Salem | 51 min |
| Jun 23, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 62 min |
| Jun 23, 7:14 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 23, 7:24 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 51 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.